# SDR CALA2023042101189

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 66,330 hours, 29,227 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: O-Ring
- Part number: NA
- Condition: Cut
- Location: Wheel Well
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ECAM MSGS  HYD B SYS LO PR AND HYD B RSVR LO LEVEL HYD PAGE SHOWING LOW LEVEL ON BLUE SYS. REFER TO L/P 4377610. WORK HAS BEEN COMPLIED. FOUND O-RING IN PRESSURE SWITCH ABOVE MANIFOLD BEHIND LEFT GEAR DOOR HANDLE PANEL LEAKING HYDRAULIC FLUID. REPLACED O-RING AND INNSTALLED PRESSURE SWITCH IN REFERENCE WITH AMM 29-12-17-400-001A. OPS CHECK PASSED NO LEAK NOTED AT THIS TIME. HYDRALIC SERVICED.
